MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the superior endplate of an implant became dislodged when the cartridge was removed following recommended surgical technique.There was no reported patient impact.
 
Additional Manufacturer Narrative
Additional information in d4: expiration date, h4, and h6: component, investigation type, findings, and conclusions.This report is relaying additional information.Inspection: the product was not returned and no photos were provided, so an evaluation is unable to be performed.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Potential root cause the product was not returned and no photos were provided, so an evaluation is unable to be performed.As such, no evaluation results are available and no conclusions regarding the cause can be drawn.Device usage this device is used for treatment.
 
Event or Problem Description

Brand Name
IMPLANT MOBIC M ST 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11838893
Report Number3004788213-2021-00050
Device Sequence Number14238505
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)250701(10)5368912
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model NumberN/A
Device Catalogue NumberMB3355
Device Lot Number5368912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1